Publicação: DETECTING PERIODIC ORBITS IN SOME 3D CHAOTIC QUADRATIC POLYNOMIAL DIFFERENTIAL SYSTEMS
Nenhuma Miniatura disponível
Data
2016-01-01
Orientador
Coorientador
Pós-graduação
Curso de graduação
Título da Revista
ISSN da Revista
Título de Volume
Editor
Amer Inst Mathematical Sciences-aims
Tipo
Artigo
Direito de acesso
Acesso restrito
Resumo
Using the averaging theory we study the periodic solutions and their linear stability of the 3-dimensional chaotic quadratic polynomial differential systems without equilibria studied in [3]. All these differential systems depend only on one-parameter.
Descrição
Idioma
Inglês
Como citar
Discrete And Continuous Dynamical Systems-series B. Springfield: Amer Inst Mathematical Sciences-aims, v. 21, n. 1, p. 1-11, 2016.